# SDR VJ9800114

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 119-148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR FS Y119-Y148, X12R-58R, Z=0, CORRODED BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  FABRICATED, TREATED AND INSTALLED SUB FLOOR IAW DC9 SRM 51-10-2, 51-10-3, 51-30-2.
